# SDR ABXA9500497

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234362
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 78-07-05 AND SB 53-131, FOUND THE RIGHT FUSELAGE MAIN FRAME CRACKED AT FS 756.  REPLACED RIGHT MAIN FRAME IAW DC-9 SRM 51-30-1, 51-30-2 AND SB 53-131.
